# SDR LR7A02078

- Difficulty date: October 26, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 24,709 hours, 13,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Fs497-537
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER HC5303 FOUND BELLY SKIN BUCKLED OUT OF LIMITS.  FS497-FS53, LBL61-RBL61, WL130.REPLACED BELLY SKIN IAW SRM SMP 583-53-10 PG 2-5, 51-60, AND 51-70.  NR0051.
